# SDR GTIA2016123001723

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N90NK
- Make and model: Airbus A320*
- Aircraft serial: 7011
- Aircraft time: 498 hours, 219 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 2 ENGINE AIR SYS FAULT INFLIGHT.  PERFORMED ECAM & COM PROCEDURES LANDED UNEVENTFULLY WITH NR 2 ENGINE AT IDLE.
